Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in left buttocks, hamstring after performing splits, swelling. Using motrin. Treatment?

i did the splits yesterday, herd and felts something so bad i didnt think my legs wld go back together. when i stood up i hv pain in my left butt cheek bone down through middle of my hamstring . butt cheek feels like it is huge which the whole side of that leg is. i iced and motrin for 24hrs n no relief at all. do u think i did something bad to it?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
could be muscle pull from origin or insertion. All you need for now is complete bed rest till pain and selling subside. take consultation with ortho specialistand till then take paracetamol tabs thrice a day after meals and , if , more than 12 hours have elapsed start hot fomentation of the area.muscle pull subsides in few days , but if it is rupture of muscle, may need bracing of whole leg or even surgical repair, so consult an orthopedic specialist as early possible
Answered: Thu, 7 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor